thanks a lot for your opinion, and sorry for your friend..:( wil tel him about all this .. God bless
The Ciprofloxacin is an antibiotic that should be avoided at all risks. This is a very dangerous drug especially for people 60 and over. It should only be used when all other antibiotics have failed to work. The drug companies are not telling the doctors of the severe side effects of this medication, and doctors are handing it out like candy. Make sure your father doesn't take this or nay other antibiotic in this family. The FDA is working on getting a black box warning on this drug or banning it. If your father's blood is bright red, then it is coming from the colon, which can be polyps, fissures, or hemmorhoids. The darker the blood then the higher up in the digestiive tract is where the problem is. I presune they did an Endoscopy and colonoscopy on your dad? I would get second opinion on your dad's condition, can't hurt and may help. But NEVER allow these doctors to give him Cipro. I have a friend whose tendons in his entire body are deteriorating and his prognosis is not good, and it's from the Cipro. Good luck to you and you dad, and take care.